# SDR T2BA4

- Difficulty date: October 18, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N172TE
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Aircraft time: 32,443 hours, 52,902 cycles
- Engine: Pwa PT6*
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Loose
- Location: Pa System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM INOPERATIVE, DEFFERRED IAW  MEL 23-1 AND 23-2, PERFORMED PUBLIC ANNOUNCEMENT USING THE BULL HORN, PROCEEDED WITH FLIGHT, RETURNED TO HOME BASE AND PERFORMED TROUBLESHOOTING OF PA SYSTEM, FOUND A LOOSE WIRE, REPAIRED, SIGNED OFF WRITE UP AND RELEASED AIRCRAFT FOR FLIGHT.
